MathSciNet Relay Station
MathSciNet bibliographic data
MR38535 (12,415b) 36.0X
Olevskiĭ, M. N. Triorthogonal systems in spaces of constant curvature in which the equation $\Delta\sb 2u+\lambda u=0$ allows a complete separation of variables. (Russian) Mat. Sbornik N.S. 27(69), (1950). 379–426.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement